# SDR CA951222007

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Balance Resistor
- Part number: AN55342
- Condition: Grounded
- Location: L/H Engine Mount
- Part time: 7,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE PERFORMING ENGINE RUN-UP,  NOTICED A LOW ITT ON THE LEFT ENGINE. FURTHER INVESTIGATION REVEALED THE LOCKWIRE SECURING THE BALANCE RESISTOR BOX WAS TOUCHING A CONTROL CABLE AND THUS GROUNDING OUT GIVING THE SYSTEM A FALSE INDICATION. SUBMITTER SUSPECTS THE BOX WAS PROBABLY MOVED WHILE WORKING IN THE AREA OF THE ENGINE. BALANCE RESISTOR WAS SECURED.
